# SDR SIMA20231129007

- Difficulty date: November 29, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 48,912 hours, 30,845 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17091883005
- Condition: Corroded
- Location: Fr 80-81
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-009 ? AFT CARGO FUSELAGE SKIN BTW FR 80-81 STR 27R-28R IS CORRODED (LEVEL 2 CORROSION) -C/A-BLENDED CORROSION ON AFT CARGO FUSELAGE SKIN BTW FR 80-81 STR 27R-28R IAW EMB 170 SRM 51-10-03 AND FOUND TO BE OUT OF LIMITS DUE TO BEING NO DAMAGE ALLOWED AREA IAW EMB 170 SRM 53-23-01. ACCOMPLISHED INSTALLATION OF REPAIR BUSHING IN AFT CARGO FUSELAGE SKIN BTW FR 80-81 STR 27R-28R IAW ERS-EJ-5300-4919. SSI 53-23-009 ? AFT CARGO FUSELAGE SKIN BTW FR 80-81 STR 27R-28R IS CORRODED (LEVEL 2 CORROSION) -C/A-BLENDED CORROSION ON AFT CARGO FUSELAGE SKIN BTW FR 80-81 STR 27R-28R IAW EMB 170 SRM 51-10-03 AND FOUND TO BE OUT OF LIMITS DUE TO BEING NO DAMAGE ALLOWED AREA IAW EMB 170 SRM 53-23-01. ACCOMPLISHED INSTALLATION OF REPAIR BUSHING IN AFT CARGO FUSELAGE SKIN BTW FR 80-81 STR 27R-28R IAW ERS-EJ-5300-4919.
